# SDR USAA920080143

- Difficulty date: January 7, 2008
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 42,734 hours, 17,117 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EES - C4 CHECK - EMERGENCY SLIDE LIGHTS AT L1, R1, L2 & R2 DOORS ARE INOPERATIVE WHEN NLG EMER LT TEST SWITCH IS OPERATED.  REPLACED AND FUNCTIONAL CHECKED L1 DOOR TEST SWITCH S10292 IAW B757 AMM 33-51-00.
